Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Absolutely structurally stable diffeomorphisms


Author: John Franks
Journal: Proc. Amer. Math. Soc. 37 (1973), 293-296
MSC: Primary 58F10
DOI: https://doi.org/10.1090/S0002-9939-1973-0312528-7
MathSciNet review: 0312528
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a proof that if a diffeomorphism is structurally stable in a strong sense then it satisfies Axiom A of S. Smale. This provides a weakened converse of a theorem of J. Robbin on structural stability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10

Retrieve articles in all journals with MSC: 58F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0312528-7
Article copyright: © Copyright 1973 American Mathematical Society